# SDR FOTR201808140006

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 54,159 hours, 18,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N343115
- Condition: Dented
- Location: Bs 400-420
- Part time: 54,159 hours, 18,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE FUSELAGE SKIN AT BS 400 - 420,  STRINGERS 14R - 15R.
